TU Darmstadt / ULB / TUbiblio

Stable Modelling of Arbitrary Thin Slots in the Finite-Element Time-Domain Method

Edelvik, Fredrik and Weiland, Thomas (2004):
Stable Modelling of Arbitrary Thin Slots in the Finite-Element Time-Domain Method.
In: International Journal of Numerical Modelling Electronic Networks, Devices and Fields, 17 (4), pp. 365-383. [Article]

Item Type: Article
Erschienen: 2004
Creators: Edelvik, Fredrik and Weiland, Thomas
Title: Stable Modelling of Arbitrary Thin Slots in the Finite-Element Time-Domain Method
Language: English
Journal or Publication Title: International Journal of Numerical Modelling Electronic Networks, Devices and Fields
Journal volume: 17
Number: 4
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory (from 01.01.2019 renamed Institute for Accelerator Science and Electromagnetic Fields)
Date Deposited: 14 Mar 2016 16:49
Additional Information:

TEMF-Pub-DB TEMF000514

Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details